ArticleOriginal scientific text

Title

A note on sums of independent uniformly distributed random variables

Authors 1, 1

Affiliations

  1. Department of Mathematics, Warsaw University, Banacha 2, 02-097 Warszawa, Poland

Bibliography

  1. K. Ball, Cube slicing in n, Proc. Amer. Math. Soc. 97 (1986), 465-473.
  2. V. V. Buldygin and A. B. Kharazishvili, Brunn-Minkowski Inequalities and Their Applications, Naukova Dumka, Kiev, 1985 (in Russian).
  3. U. Haagerup, The best constants in the Khintchine inequality, Studia Math. 70 (1982), 231-283.
  4. A. W. Marshall and I. Olkin, Inequalities: Theory of Majorization and its Applications, Academic Press, New York, 1979.
  5. S. J. Szarek, On the best constants in the Khinchine inequality, Studia Math. 58 (1976), 197-208.
Pages:
197-206
Main language of publication
English
Received
1994-03-25
Published
1995
Exact and natural sciences